Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Have tinnitus in left ear, had attacks , head cloudy, legs felt heavy, calf pain. What is the treatment?

I have tinnitus in my left ear. Just recently i have had an "attacks" when out walkin which felt out of body. Head was going cloudy and legs felt heavy. I was disorientated and had to sit down. 44 non smoker light drinker, not overweight. And now in the last few days i feel muscle weakness and pain. Especillay in hamstrings,calves and back of arms. On top of that i have a dizzy feeling like being on a boat. If my head is still i am fine but the minute i move it is like being on the sea where everything moves and takes a split second to catch up.
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you have described could be due to a middle ear disease, cervical spondylosis, cardiac pathology or electrolyte imbalance. The exact cause can be made out after proper blood tests and examination.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor